# SDR EIA2005093

- Difficulty date: April 4, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D FLOORBEAM UPPER CHORD AT BS 340 CRACK FOUND AT 4 EA FASTENERS HOLES AS PER ATTACHED FIGURE.  FLOORBEAM UPPER CHORD REPAIRED AT BS 340 RBL 42 TO RT MOST O/B PER HAECO REPAIR SCHEME R53-35268 AND LBL37, LBL 46 REPAIRED PER SB63A2431 FIG 9.
